Alert archive / Florida / Small Craft Advisories in 2021
Small Craft Advisory 15, NWS Tallahassee, FL
NWS Tallahassee, FL issued this small craft advisory at Mar 28, 2021, 2:22 PM EDT. It took effect at Mar 29, 2021, 12:00 AM EDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Mar 28, 2021, 2:22 PM EDT (18:22 UTC)
- In effect from
- Mar 29, 2021, 12:00 AM EDT
- Expired
- Mar 29, 2021, 10:14 AM EDT
- In force
- 10 hr
- Issued by
- NWS Tallahassee, FL
The text
As transmitted.
983 WHUS72 KTAE 281822 MWWTAE URGENT - MARINE WEATHER MESSAGE National Weather Service Tallahassee FL 222 PM EDT Sun Mar 28 2021 GMZ750-752-755-770-772-775-290230- /O.NEW.KTAE.SC.Y.0015.210329T0400Z-210329T1500Z/ Coastal waters from Mexico Beach to Okaloosa Walton County Line FL out 20 NM- Coastal waters from Mexico Beach to Apalachicola FL out 20 NM- Coastal Waters From Ochlockonee River to Apalachicola Fl out to 20 Nm- Waters from Mexico Beach to Okaloosa Walton County Line FL from 20 to 60 NM- Waters from Apalachicola to Mexico Beach FL from 20 to 60 NM- Waters from Suwannee River to Apalachicola FL from 20 to 60 NM- 222 PM EDT Sun Mar 28 2021 /122 PM CDT Sun Mar 28 2021/ ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT EDT /11 PM CDT/ TONIGHT TO 11 AM EDT /10 AM CDT/ MONDAY... * WHAT...North winds near 20 kt with gusts up to 25 kt expected. * WHERE...Gulf waters from the Walton-Okaloosa County line to the Ochlockonee River out 60 nautical miles. * WHEN...From midnight EDT /11 PM CDT/ tonight to 11 AM EDT /10 AM CDT/ Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
3 follow-up statements
883 WHUS72 KTAE 290040 MWWTAE URGENT - MARINE WEATHER MESSAGE National Weather Service Tallahassee FL 840 PM EDT Sun Mar 28 2021 GMZ750-752-755-770-772-775-290830- /O.CON.KTAE.SC.Y.0015.210329T0400Z-210329T1500Z/ Coastal waters from Mexico Beach to Okaloosa Walton County Line FL out 20 NM- Coastal waters from Mexico Beach to Apalachicola FL out 20 NM- Coastal Waters From Ochlockonee River to Apalachicola Fl out to 20 Nm- Waters from Mexico Beach to Okaloosa Walton County Line FL from 20 to 60 NM- Waters from Apalachicola to Mexico Beach FL from 20 to 60 NM- Waters from Suwannee River to Apalachicola FL from 20 to 60 NM- 840 PM EDT Sun Mar 28 2021 /740 PM CDT Sun Mar 28 2021/ ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT EDT /11 PM CDT/ TONIGHT TO 11 AM EDT /10 AM CDT/ MONDAY... * WHAT...North winds near 20 kt with gusts up to 25 kt expected. * WHERE...Gulf waters from the Walton-Okaloosa County line to the Ochlockonee River out 60 nautical miles. * WHEN...From midnight EDT /11 PM CDT/ tonight to 11 AM EDT /10 AM CDT/ Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ DVD
105 WHUS72 KTAE 290649 MWWTAE URGENT - MARINE WEATHER MESSAGE National Weather Service Tallahassee FL 249 AM EDT Mon Mar 29 2021 GMZ750-752-755-770-772-775-291500- /O.CON.KTAE.SC.Y.0015.000000T0000Z-210329T1500Z/ Coastal waters from Mexico Beach to Okaloosa Walton County Line FL out 20 NM- Coastal waters from Mexico Beach to Apalachicola FL out 20 NM- Coastal Waters From Ochlockonee River to Apalachicola Fl out to 20 Nm- Waters from Mexico Beach to Okaloosa Walton County Line FL from 20 to 60 NM- Waters from Apalachicola to Mexico Beach FL from 20 to 60 NM- Waters from Suwannee River to Apalachicola FL from 20 to 60 NM- 249 AM EDT Mon Mar 29 2021 /149 AM CDT Mon Mar 29 2021/ ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT /10 AM CDT/ THIS MORNING... * WHAT...North winds near 20 kt with gusts up to 25 kt expected. * WHERE...Gulf waters from the Walton-Okaloosa County line to the Ochlockonee River out 60 nautical miles. * WHEN...From midnight EDT /11 PM CDT/ tonight to 11 AM EDT /10 AM CDT/ Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
911 WHUS72 KTAE 291414 MWWTAE URGENT - MARINE WEATHER MESSAGE National Weather Service Tallahassee FL 1014 AM EDT Mon Mar 29 2021 GMZ750-752-755-770-772-775-291515- /O.CAN.KTAE.SC.Y.0015.000000T0000Z-210329T1500Z/ Coastal waters from Mexico Beach to Okaloosa Walton County Line FL out 20 NM- Coastal waters from Mexico Beach to Apalachicola FL out 20 NM- Coastal Waters From Ochlockonee River to Apalachicola Fl out to 20 Nm- Waters from Mexico Beach to Okaloosa Walton County Line FL from 20 to 60 NM- Waters from Apalachicola to Mexico Beach FL from 20 to 60 NM- Waters from Suwannee River to Apalachicola FL from 20 to 60 NM- 1014 AM EDT Mon Mar 29 2021 /914 AM CDT Mon Mar 29 2021/ ...SMALL CRAFT ADVISORY IS CANCELLED... Winds are diminishing over the coastal waters. However, small craft should continue to exercise caution through early afternoon. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this small craft advisory went out at Mar 28, 1:50 PM EDT, 32 minutes earlier.
Area forecast discussion, Mar 28, 1:50 PM EDT, 32 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
150 PM EDT Sun Mar 28 2021
.AVIATION...
[Through 18Z Monday]
A line of showers & storms is expected to arrive at DHN/ECP within
the next couple hrs, followed by ABY/TLH after 20Z, then VLD
around 0Z. VCTS is mentioned at all terminals, with DHN/ABY having
the best potential for TSRA between 19-24Z when MVFR vsbys may
occur. Some storms may be strong to severe. Gusty SW winds are
expected thru the afternoon before becoming northerly mainly after
sunset when weather conds improve. Winds then shift out of the NE
tmrw morning under VFR cigs/vsbys.
&&
.PREV DISCUSSION [1103 AM EDT]...
.NEAR TERM [Through Tonight]...
In the upper levels, the ridge over the region will weaken today as
a trough moves through the Tennessee River Valley. At the surface, a
decaying cold front will move through the region today and tonight.
Showers and thunderstorms will move through SE Alabama, SW Georgia
and the FL Panhandle this afternoon. Showers and thunderstorms will
move through SC Georgia and FL Big Bend this evening. With deep
layer shear around 50 knots and good instability this afternoon, a
marginal threat for severe weather exists in SE Alabama and much of
SW Georgia. If storms are able to organize this afternoon, the main
threat will be damaging straight-line winds but a brief tornado or
small hail cannot be ruled out. Convection will decrease after
sunset as instability decreases and upper level conditions become
less favorable. Highs this afternoon will be in the lower to mid 80s.
After midnight, a cool, dry air mass will move into the region
behind the front. With clearing skies in the northwestern half of
the region, lows will be chilly in the upper 40s. Elsewhere, lows
will be in the 50s.
.SHORT TERM [Monday Through Tuesday]...
Cold front will have shifted south of the region by day break on
Monday but as surface high pressure to our north quickly moves
east, and a very broad/weak mid-level trough remains in place,
expect easterly flow to quickly redevelop through day. Moisture
will slow begin to return on Monday evening hours as flow gains a
stronger southerly component. Isolated/scattered showers will
develop overnight as the upper level trough begins to amplify and
weak isentropic ascent develops.
Scattered showers will continue through the early part of Tuesday
across much of the region, but with southerly flow remaining in
place, and the upper level trough pulling out of the region, much
of the shower activity should begin to push inland by the
afternoon with help from the seabreeze as well.
.LONG TERM [Tuesday Night Through Sunday]...
Shower activity continues to push inland Tuesday night in advance
of our next weather system on Wednesday night. Ahead of this
incoming cold front, Wednesday will likely be the warmest day of
the week with high temperatures in the mid to upper 80s. By
Wednesday night, a strong late season cold front, in terms of
temperature change, will be on our door step. Scattered showers
and possibly a few thunderstorms are expected along this front.
The severe threat is a little uncertain at this time, but with
the strongest forcing appearing to stay well north of the area,
its appearing like the threat will be fairly isolated.
Breezy conditions move in across the area for Thursday and we'll
see a 15 to 20 degree drop in temperatures compared to Wednesday
high's. Forecast high temperatures, and the chilly morning lows
on Friday and Saturday morning, will likely be about 10 to 15
degrees below normal. For the remainder of the week, no rain is
likely with dry northwest flow continuing over the area. A slow
warming trend is expected.
.MARINE...
Scattered showers and a couple of thunderstorms are possible this
afternoon into the evening across our waters (particularly in the
Panhandle nearshore legs) as a cold front moves across. Winds may
be gusty/breezy at times and will switch out of the west and
north after frontal passage. Cautionary conditions are expected
later tonight.
Winds and seas will remain elevated through much of the upcoming
week but are expected to remain below advisory level conditions
until Wednesday. A cold front will push through late tonight which
could push winds very briefly to near 20 knots out of the north.
Winds drop back down to 10 to 15 knots for much of the early week
as they becoming easter on Monday. Winds rotate back around to the
south by Wednesday and then northwest by Thursday as 20 to 30
knot winds, seas nearing 6 to 8 feet, and advisory level
conditions are expected behind a strong cold front
.FIRE WEATHER...
Fog is expected this morning, especially in the Florida Counties.
Fog will dissipate by mid to late morning. High dispersions over 75
are likely this afternoon mainly in SE Alabama and SW/SC Georgia.
Showers and thunderstorms will move from west to east this afternoon
and evening.
.HYDROLOGY...
Local rivers are mostly steady or falling. The best chances for
rain over the next week will be in Southeast Alabama, Southwest
Georgia, and the FL Panhandle, with the Big Bend remaining on the
drier side. A narrow corridor of 0.5 to 1 inch rainfall is
possible across a portion of the aforementioned area from early to
mid-week, otherwise, expect amounts to remain below 0.5 inch.
For more detailed information on specific river stages and
forecasts, visit:
http://water.weather.gov/ahps2/index.php?wfo=tae
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur (while following all local, state, and CDC guidelines) by
calling the office or tweeting us @NWSTallahassee.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 55 76 59 82 63 / 40 10 30 30 10
Panama City 55 73 60 78 65 / 10 10 30 20 10
Dothan 49 71 54 78 63 / 10 0 30 50 20
Albany 49 73 55 79 63 / 20 0 30 50 20
Valdosta 55 75 57 81 63 / 50 0 40 60 20
Cross City 60 78 60 85 63 / 20 10 20 40 10
Apalachicola 57 72 61 75 64 / 10 10 20 20 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk until midnight EDT /11 PM CDT/ tonight for
Coastal Bay-Coastal Franklin-Coastal Gulf-South Walton.
GA...None.
AL...None.
GM...None.
&&
NEAR TERM...McD
SHORT TERM...Dobbs
LONG TERM...Dobbs
AVIATION...IG3
MARINE...IG3
FIRE WEATHER...McD
HYDROLOGY...LF/DobbsIn the hours before
Special weather statement, Mar 28, 2:15 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
115 PM CDT Sun Mar 28 2021
ALZ065-066-281945-
Dale AL-Coffee AL-
115 PM CDT Sun Mar 28 2021
...SIGNIFICANT WEATHER ADVISORY FOR DALE AND COFFEE COUNTIES UNTIL
245 PM CDT...
At 115 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Goshen to 12 miles east of East Brewton.
Movement was east at 50 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Daleville, Elba, Enterprise, Fort Rucker, Ozark, Level Plains,
Newton, New Brockton, Ariton, Lee, Clayhatchee, Kinston, Mixons
Crossroads, Hunt Field, Waterford, Curtis, Carl Folsom A/p, Hooper
Stage Field, Gerald and Central City.
LAT...LON 3153 8619 3154 8614 3162 8615 3162 8547
3127 8564 3127 8567 3120 8571 3119 8611
3118 8612 3119 8613 3119 8619
TIME...MOT...LOC 1815Z 259DEG 43KT 3175 8615 3111 8685
42-DVDThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 28, 4:15 PM EDT | Special Weather Statement | TAE | Holmes, Jackson | 45 min |
| Mar 28, 4:54 PM EDT | Special Weather Statement | TAE | Jackson | 36 min |
| Mar 28, 4:57 PM EDT | Severe Thunderstorm Warning | TAE | Jackson | 50 min |
| Mar 28, 6:41 PM EDT | Special Weather Statement | TAE | Gadsden | 49 min |
| Mar 28, 3:57 PM EDT | Special Weather Statement | TAE | Calhoun, Clay, Early | 63 min |
| Mar 28, 4:38 PM EDT | Special Weather Statement | TAE | Baker, Calhoun, Dougherty, Lee, Miller, Mitchell and 1 more | 82 min |
| Mar 28, 5:23 PM EDT | Special Weather Statement | TAE | Colquitt, Tift, Turner, Worth | 82 min |
| Mar 28, 5:33 PM EDT | Severe Thunderstorm Warning | TAE | Baker, Decatur, Grady, Miller, Mitchell, Thomas | 57 min |
| Mar 28, 6:20 PM EDT | Special Weather Statement | TAE | Ben Hill, Berrien, Cook, Irwin | 55 min |
| Mar 28, 6:53 PM EDT | Special Weather Statement | TAE | Grady, Thomas | 37 min |
| Mar 28, 7:14 PM EDT | Special Weather Statement | TAE | Lanier, Lowndes | 46 min |
| Mar 28, 7:50 PM EDT | Special Weather Statement | TAE | Brooks, Lanier, Lowndes | 40 min |
| Mar 28, 2:15 PM EDT | Special Weather Statement | TAE | Coffee, Dale | 90 min |
| Mar 28, 3:10 PM EDT | Special Weather Statement | TAE | Geneva | 65 min |
Nearby
Small Craft Advisories in Florida, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.